# SDR 03FDEA00542

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR BRACKET AT STA 480 FOR CORNER REVEAL HAS TWO EACH RIVET HOLES ELONGATED.  FABRICATED NEW BRACKET IAW BOEING 727-200 SRM 51-20-01.
